Iam male age 48. after not having my metformin for 5 days,got my prescription today and took my 1. I am feeling very strange, headache, not normal at all not just physically but my head doesn't feel normal. Is this common due to stopping suddenly and starting back on my normal dose? i also didn't really eat before taking my pill. I will really appreciate your answers and information as much as possible. Thanks for your time!
Of course you are feeling strange. Your blood sugar is all messed up because you broke the cardinal sin - RUNNING OUT OF YOUR NECESSARY MEDS.
Do you check your bs and record it in a daily notebook? IF you do the highs and lows will explain how you feel.
Do the smart thing and get your Metformin refilled as early as your insurance will fill it thereby giving you some extra pills in the event you make the mistake of forgetting to refill again. Most pharmacies now will send you an email saying such and such is due for refill. I know Walgreen's does. Ask your pharmacist if they will do that for you.
Fooling around with diabetes type I or II is serious business. NEVER allow yourself to do this again!!!
Obviously, running out has it down side, and this is it. The regulating in your system is what is so crucial, when we upset that balance it can be unsettling, especially when trying to start up again. Hopefully things will level out again, stick with the prescribed instructions try to avoid this again.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2012 • 1 answer
Posted 4 Jan 2013 • 5 answers
Posted 29 Jan 2014 • 4 answers
Posted 21 Dec 2014 • 1 answer
Posted 8 Dec 2015 • 5 answers